MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received as of 02 sep 2020 - the 3 mensio filers were received for the patient procedure.Investigation findings: the product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the as reported primary classification lotus - patient - vessel dissection cannot be confirmed.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.A review of the manufacturing documentation for lot# 00000002845 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.Creganna medical (b)(4) fg p/n 139809-02, lot number 00000002845 consumed the following: 22f sheath assembly 139830-01 - lot # sad052919-1, 22f dilator 139827-01 - lot # sad040819-1.A review of the manufacturing documentation for sa0767 (139830-01), lots and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.A review of the manufacturing documentation for sa0765 (139827-01), lots and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 02-sep-2020, when the review was completed, there was no other complaint associated with lot number 00000002845, for the as reported primary classification as lotus - patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Following a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer set device.There is no indication of a potential processing or design failure associated with this complaint.The compliant is reportable.Upon review of the above information, escalation is required to quality management team.A review of the complaint event by creganna medical physician states that from the description both an isleeve and lis sheath were used.Reviewing the ct images, the arteries were small and this may have contributed to the dissection.That having been said, it is not possible to determine which sheath was responsible for the event as it was not identified until after removal of the lis and no intervening documentation is provided.Given that the only technical difficulty was with the isleeve, it may have been more likely to be the issue.A primary code of vessel dissection however is accurate even if attribution cannot be definitely determined.Vessel dissection are anticipated procedural complications and are known physiological effect of the procedure as noted within the instructions for use.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device defined as 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.While the case information indicates there was severe tortuosity in the abdominal aorta the dissection occurred in the left common iliac.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
The following complaint event description was received at creganna medical; event description: per email, it was reported that: initially inserted into patients femoral artery, followed by a 23mm lotus edge valve.Physicians conveyed significant resistance in delivering the valve thru the sheath, and after considerable effort the decision was made to remove the isleeve sheath and convert to the lis sheath instead.This proved to work well, and allowed the 23mm valve to pass thru uninhibited.Following the successful deployment of the valve and removal of the sheath, it was recognized that the external iliac artery has a slight dissection.Physician decided to balloon and then stent the dissection.Successful result and the patient was discharged the following day.Event date: (b)(6) 2020.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key10486769
Report Number3004193842-2020-00016
Device Sequence Number3872887
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210518(10)00000002845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number0000002845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;